IJPAM: Volume 102, No. 1 (2015)


Priya Choudhary$^1$, Kiran Shrivastava$^2$
$^{1,2}$Department of mathematics
S.N.G.G.P.G. College
Bhopal, INDIA

Abstract. The concept of function chainable sets has been introduced in [7]. In this paper, the function chainability between sets in topological spaces have been defined in locally terms. It is shown, that under some restrictions, that concept of function chainability between sets is partially hereditary and partially topological. We use the terminology and preliminary definitions from [4], [7], and [8].

Received: December 19, 2014

AMS Subject Classification: 54A99

Key Words and Phrases: function-chainable sets, function-chainable space, self function chainable sets, strongly function chainable sets, strongly self function chainable sets

Download paper from here.

DOI: 10.12732/ijpam.v102i1.9 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 102
Issue: 1
Pages: 97 -

Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).